MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/R NPOR FEM RT SZ 3; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/R NPOR FEM RT SZ 3; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 96-0013
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 05/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address pain, instability, and loosening of the tibial component at the cement to implant interface.Competitor cement was used.A total knee revision was performed.Doi: (b)(6) 2019 dor: (b)(6) 2021 right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Questions: 1.The hospital indicated in the der is unclear.Please provide the hospital/account where the revision surgery was performed.2.Is a response letter requested? if yes, for whom? 3.Can you please confirm if all implants on the implant sticker sheet (femur, tibia, insert and patella) were revised/explanted? if not, what implants were revised? answers: (b)(6) hospital.No letter.Everything was explanted except for patella.

Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11827247
Report Number1818910-2021-10369
Device Sequence Number11865813
Product Code JWH
UDI-Device Identifier10603295232025
UDI-Public10603295232025
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K943462
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model Number96-0013
Device Catalogue Number960013
Device Lot NumberD19090535
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/03/2021
Supplement Date Received by Manufacturer05/20/2021
06/29/2021
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date06/03/2021
06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOMET BONE CEMENT.; PFC*SIGMA C/R NPOR FEM RT SZ 3.; PFC*SIGMA/OV DOME PAT 3 PEG,32.; SIG MOD TIB TRAY CEM COCR 3.; SIGMA CRVD XLK INS 3 8MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight97